# SDR F3LA200700023

- Difficulty date: February 11, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 10,629 hours, 5,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 25728
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INSPECTION REPORTED EMERGENCY LIGHT FAILED TEST, 14RU MCDU.  REPLACED BATTERY PACK 10WL.  OPS CHECKED GOOD.  REF AMM 33-51-38-000-002 AND 33-51-38-400-002.
